- Side effects: Still no headache or anything... This may sound gross, but I just want to be honest..I'm not necesarily constipated but it is harder to go. A friend warned me about that so I have been drinking mostly apple juice and trying to get better about drinking more water and less soda. Um, still using lotion mostly as a preventative measure.
--- Acne: Athough I'm on the steriods my acne is getting a little worse (but isn't that how life works, things always get worse before things get better..) The big one under my nose is almost gone except now it has a twin, hah. And everything is just about as red as it was before.
- Side Effects: Same as yesterday. The dryness is a little worse today, I got out of the shower and my face was much drier than usual and kind of itchy. (it feels kind of like when you are out in the sun too long and just barely get a sunburn) So I put some lotion on, which burned a little for a few seconds (just like it would on a sunburn/windburn).. but I still felt like I needed somethin extra so I put a tiny bead of that Aquaphor in my hands and just rubbed a light layer over the irritating parts.
--- Acne: My pimples are much harder to pop now.. so I dont bother trying as much. I had a HUGE one come out of no where on my shoulder, and some small ones are starting to come to the surface. The apples of my cheeks are red now.. but its a side effect I expected and it doesn't really bother me. And my whole body is sort of itchy, but nothing some lotion cant handle.
----- Just Some Additional Thoughts:
I'm still so excited about being on Accutane, these side-effects seem very mild to what others have expierenced, well honestly I think they are very mild in my own opinion regardless of what may or may not happen.
I'm just praying for the patience with this treatment and I hope I can maintain this positive attitude through it all, cause it is definitly easier to cope with my skin now, knowing that this is one of the last bad break-outs I'll ever have to deal with!!
- 1 comment
- 123 views